# SDR SWI2025F01272

- Difficulty date: March 22, 2025
- Submitted: September 9, 2025
- Operation: Air carrier
- Aircraft: N896SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15102
- Aircraft time: 31,664 hours, 24,996 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Cover
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH SILL VENT COVER CORRODED BETWEEN FS1088.20 TO FS1098.20 OUTBOARD OF RBL27 AS MARKED   (C-CHECK RO 09/07/2025) BLENDED OUT CORROSION ON RH SILL VENT COVER CORRODED BETWEEN FS1088.20 TO FS1098.20 OUTBOARD OF RBL27 AND COMPLIED WITH REO 690-53-61-1538 REV -- DATE 2025-04-08. COMPLIED WITH SKYWEST  TASK CARD 51-900-1002-SKY
